# SDR BAQA200700013

- Difficulty date: May 5, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Agusta A109E
- Aircraft serial: 11604
- Aircraft time: 1,710 hours, 7,214 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 109051270109
- Part serial: 823
- Condition: Warning Light
- Part time: 1,710 hours, 7,214 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO SCENE CALL THE EMERGECY  HYDRAULIC PRESSURE LIGHT ILLUMINATED. ABORTED THE MISSION AND RETURNED TO BASE. THE OPERATION CONTROL CENTER AND MAINTENANCE WAS NOTIFIED. REPLACED HYDRAULIC ACCUMULATOR GROUP P/N 109-0512-70-109 S/N 823 WITH A SERVICEABLE ACCUMULATOR GROUP SAME P/N NEW S/N 523. OPERATIONAL CHECK COMPLIED WITH, NO DEFECTS NOTED. THIA A/C IS FROM OUR GAINSVILLE, FL PROGRAM.
